Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A note on elastic-plastic flow


Authors: H. T. Danyluk, J. R. Pounder and J. B. Haddow
Journal: Quart. Appl. Math. 28 (1970), 454-457
DOI: https://doi.org/10.1090/qam/99777
MathSciNet review: QAM99777
Full-text PDF

Abstract | References | Additional Information

Abstract: The plane plastic flow of an incompressible elastic perfectly-plastic solid that obeys the Mises yield condition and a properly invariant form of the Prandtl-Reuss equations is considered. It is shown that both the stress and velocity equations are hyperbolic and that the two families of characteristics are not coincident except for the limiting case of the rigid perfectly-plastic solid.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99777
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society